RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 250–264 (Mi tmf3819)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of kinetic equations for nonequilibrium quantum systems

G. O. Balabanyan


Abstract: A study is made of nonequilibrium quantum systems for which a restricted set of macroscopic variables is adequate to describe their evolution. A general scheme is developed for constructing a Markov solution of the Liouville equation; this scheme enables one to obtain closed transport equations for the macroscopic variables. The general scheme is illustrated by the construction of kinetic equations for an exciton-phonon system with allowance for a binary interaction of the excitons.

Full text: PDF file (1519 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 802–811

Received: 11.01.1974

Citation: G. O. Balabanyan, “Construction of kinetic equations for nonequilibrium quantum systems”, TMF, 20:2 (1974), 250–264; Theoret. and Math. Phys., 20:2 (1974), 802–811

Citation in format AMSBIB
\Bibitem{Bal74}
\by G.~O.~Balabanyan
\paper Construction of kinetic equations for nonequilibrium quantum systems
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 250--264
\mathnet{http://mi.mathnet.ru/tmf3819}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 802--811
\crossref{https://doi.org/10.1007/BF01037333}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3819
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Vereshchagin, M. P. Kashchenko, “Markov form of the nonequilibrium statistical operator for systems with weak interaction”, Theoret. and Math. Phys., 42:1 (1980), 87–90  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:222
    Full text:94
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020